# SDR SWAA2018110526496

- Difficulty date: October 19, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 55,385 hours, 32,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8340
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOORWAY LOWER SUB THRESHOLD INBOARD CHORD LOWER SURFACE STRAP CORRODED BETWEEN BS 840 TO BS 847, RBL 17.  R&R STRAP PER SRM AND DWG.
